# SDR MASA20211221641

- Difficulty date: December 21, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N905J
- Make and model: Cndair CL600*
- Aircraft serial: 15005
- Aircraft time: 43,327 hours, 34,453 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Part number: NA
- Part serial: NA
- Condition: None
- Location: Fs501-661 Str19l
- Part time: 43,327 hours, 34,453 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LOWER FUSELAGE SKIN PANEL WERE REPORTED WITH TOTAL OF FOUR ZONES WITH MULTIPLE NICK DAMAGES. PERFORMED PERMANENT REPAIR IAW CRJ7/9 SRM 53-31-01-991-806, ITEM 1, A AND B (REV. 37 DATED AUG. 15, 2019.  DEFECT LOCATION: FS 501.00 -FS 661.00 AND STGR 19L -STGR 25L
